# SDR F3LA200800332

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 53112534
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED L1 DOOR GIRT BAR PLATE ON SILL IS CORRODED.  MAINT REMOVED OLD GIRT BAR PLATE, FABRICATED NEW PLATE AND INSTALLED NEW GIRT BAR PLATE IAW DRAWING 351-1234 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
